# SDR 96ZZZX106

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pc Tube Assy
- Part number: 23005667
- Condition: B-Nut Burred
- Location: Comp Scroll
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LINE TO C/W ENGINE POWER RECOVERY WASH.  NOTICED THE B-NUT WAS HARD TO TURN WHEN REMOVING THE LINE.  B-NUT THREADS BURRED.
